Epilepsy Home > Stavzor Interactions
Stavzor can affect the level of tolbutamide in your blood. Your healthcare provider may need to adjust your tolbutamide dosage.
Combining topiramate with Stavzor can cause high levels of ammonia in your blood (hyperammonemia), which can be dangerous. Your healthcare provider should monitor you closely to make sure you are not developing this problem.
Combining warfarin and Stavzor may increase your risk of bleeding. Your healthcare provider may need to increase your warfarin dosage.
Stavzor can increase the level of zidovudine in your blood, increasing your risk of side effects. Your healthcare provider may need to increase your zidovudine dosage.
It is possible that not all Stavzor drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about any specific drug interactions with Stavzor that may apply to you.